# SDR R61A20100503

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000206
- Aircraft time: 5,274 hours, 3,851 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT EMERGENCY DOOR OPEN EICAS MSG DURING CLIMB.  CREW FOLLOWED QRH AND VERIFIED PROPER INDICATIONS AND CONTINUED IT'S FLIGHT WITHOUT INCIDENT.  MAINTENANCE PERFORMED INSPECTIONAL CHECK OF RT OVERWING EXIT HATCH DOOR PER EMB AMM, VERIFIED CLOSED AND LATCHED, DOOR INDICATION NORMAL, OPS CHECK GOOD.
